MAUDE Adverse Event Report: VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM

VERYAN MEDICAL LTD BIOMIMICS 3D VASCULAR STENT SYSTEM
Model Number 142122-06
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Restenosis (4576)
Date of Event 08/10/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
There was no reported device malfunction and the device was not returned for analysis.A review has been performed of the manufacturing certificate of conformance associated with this lot.There were no non-conformances or deviations which could be associated with this event.Based on the case information and related record review, a conclusive cause for the reported patient effects, and the relationship to the product, if any, cannot be determined.The reported patient effect of restenosis leading to intervention is listed in the biomimics 3d instructions for use and is a known patient effect of peripheral stenting procedures.There is no indication of a product quality issue with respect to the design, manufacture or labelling of the device.If further information regarding this event becomes available, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated as part of the mimics 3d usa post-market observational study on (b)(6) 2022.The subject was implanted with one biomimics 3d (bm3d) stent ( 6.0 x 80mm stent) to treat a denovo lesion of the sfa proximal third in the right leg.A retrograde approach was used and pre- and post-dilatation was conducted with percutaneous transluminal angioplasty (pta) and the lesion was prepared using atherectomy.On the (b)(6) 2022, an event of restenosis of treated segment (target lesion) was reported from the site.It was reported as "possibly related" to the device and "not related" to the procedure.The patient had an angiogram on (b)(6) 2022 on the right leg (target leg).From ultrasound there was a 50-75% profunda and proximal sfa stenosis.The sfa stent was patent with elevated velocities in the mid and distal sections.During the angiogram however on (b)(6) 2022, there was evidence of a high-grade stenosis within the sfa stent.The stenosis was treated with a percutaneous intervention and it involved a target lesion revascularisation on (b)(6) 2022 with pta balloon angioplasty and laser atherectomy.Post intervention angiogram and intravascular ultrasound (ivus) showed widely patent repair with no residual stenosis.The device remains implanted.The patient outcome is reported as "resolved/recovered".

Brand Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Common Device Name
BIOMIMICS 3D VASCULAR STENT SYSTEM
Manufacturer (Section D)
VERYAN MEDICAL LTD
unit 11 galway technology park
parkmore road
galway city, H91 V E0H
EI  H91 VE0H
Manufacturer Contact
alan mcdonagh
unit 11 galway technology park
parkmore road
galway city, H91 V-E0H
EI   H91 VE0H
MDR Report Key15556153
Report Number3011632150-2022-00092
Device Sequence Number12171221
Product Code NIP
UDI-Device Identifier05391526850428
UDI-Public(01)05391526850428(17)220906(11)210205(10)0000070516
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P180003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/06/2022
Device Model Number142122-06
Device Catalogue Number142122-06
Device Lot Number0000070516
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2022
Initial Report FDA Received Date10/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/05/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ASPIRIN; CLOPIDOGREL (PLAVIX); HEPARIN
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite